# SDR 99ZZZX1918

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95CK
- Make and model: Lear 25D
- Aircraft serial: 248
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 875135
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE LIGHT RIGHT SIDE.  RE-POSITIONED FIRE DETECT LOOP, WAS MAKING CONTACT WITH COWLING.  DETECT SYSTEM OPERATIONALLY, CHECKS GOOD.
